Volume 29 Issue 4 (2020)
International Journal of Mathematics, Game Theory, and Algebra

$250.00$375.00

ISSN: 1060-9881
Frequency: Quarterly
Print Format: 7″ x 10″, Softcover, Single column

Clear
ISBN: N/A Categories: ,

Table of Contents

Exact Results for Two-Dimensional Ising Models Obtained by Transformation Methods
Viktor Urumov

Cooperative Interactions between Ligand Molecules in Microarray Hybridization
Yury D. Nechipurenko

Magnetic and Electronic Properties of LiXPO4 (X = VO and Fe) Cathode Materials
R. Masrour, A. Jabar, and E. K. Hlil

A Stochastic, Multicriteria, Firefly Algorithm-Based Approach for Waste Management Decision-Making
Julian Scott Yeomans